Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Neck region swelling and blurring vision. Why do I feel faint?

My reports are as follows T3 - 114 T4 - 10.8 TSH - 0.01 I am a 21 year old girl with slim body type.Fter seeing my reports,my doctor advised me to consult an endocrinologist bt i haven t met him yet.Actually i am new to this disease.I found myself having a slight swelling in my neck region and my vision got reduced slightly.and i feel like fainting at times.Also i miss my periods after 2 months .I can t gain weight even after i try harder.Is there any home remedy that i can try ??
Asked On : Wed, 26 Sep 2012
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..sonali.., the thyroid hormone are elevated, hence you need to get treated for this..
no home remedies can replace hormone of body.. the irregular periods is also because of thyroid disorder.. do not worry.. consult endocrinologist..

Take care..
Answered: Thu, 27 Sep 2012
I find this answer helpful
  User's Response
u have hyperthyroidism.
what is reading of ur report Hb.u tell me.
Answered: Thu, 27 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor